I stopped taking my generic Yasmin for a month and the started it back on a Sunday the week of my period took started on the 21st of December had unprotected sex 3 days later twice now I'm feeling all over the place my breast are tender, headaches, smells constantly making me sick to my stomach to the point I almost vomit always feeling nauseous and sometimes dizzy do you think I could be pregnant or just that my body is getting used to taking the pills again?
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2013 • 2 answers
I take yasmin on 5th day of my periods from 4 months regularly and had unprotected sex chncs of prg?
Posted 15 Mar 2014 • 1 answer
Posted 11 Jun 2014 • 2 answers
Hey... here's my question...if I have been taking yasmin for about a month and never had my periods?
Posted 31 Jul 2014 • 1 answer
Yasmin - On the second day of my periods ends , I had a unprotected sex with my partner and from the
Posted 19 Sep 2016 • 0 answers